Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
searchingsoul23

taking a multi-vitamin on tane

Recommended Posts

I think you should consult your derm before doing that.

I would reccomend not doing thought, but thats just me.

If you do than make sure the vitamin has beta-carotine for vitamin a. Its the same stuff found in carrots i think, and you have have as much carrots as u want on tane fomr what i know.

but still

consult your derm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×